Alert archive / Massachusetts / Severe Thunderstorm Warnings in 2009

Severe Thunderstorm Warning 105, NWS Boston/Norton, MA

August 21, 2009Hampden County, Massachusetts; Capitol Planning Region, Connecticut

NWS Boston/Norton, MA issued this severe thunderstorm warning at Aug 21, 2009, 4:36 PM EDT for Hampden County, Massachusetts; Capitol Planning Region, Connecticut. It was in force for 54 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 21, 2009, 4:36 PM EDT (20:36 UTC)
Expired
Aug 21, 2009, 5:30 PM EDT
In force
54 min
Issued by
NWS Boston/Norton, MA
Area
Storm-based polygon

Counties Capitol Planning Region, CT, Hampden County, MA

The radar

The Brookhaven radar (KOKX), 115 km from the middle of the area, began a volume at 20:38 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 21, 4:52 PM EDTTSTM WND DMGBurlington, CTTREE DOWN ON WIRES NEAR LYONS ROAD. ADDITIONAL TREES AND WIRES REPORTED DOWN AT 5 PM ON UPSON STREET AND BLAINE LANE.
Aug 21, 5:05 PM EDTTSTM WND DMGCanton, CTNUMEROUS TREES DOWN ON ROUTE 179.
Aug 21, 5:06 PM EDTTSTM WND DMGSimsbury, CTMULTIPLE TREES AND WIRES DOWN BLOCKING TOWN FOREST ROAD.
Aug 21, 5:15 PM EDTTSTM WND DMGSuffield, CTTREES DOWN ON ROUTE 75.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 16 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Aug 21, 10:47 AM EDTSevere Thunderstorm WatchSPC7 hr
Aug 21, 4:22 PM EDTTornado WatchSPC3 hr

The nearest sounding before it

Brookhaven, NY (KOKX), launched 12:00Z, 8.6 hours before the alert went out and 115 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Brookhaven, NY at 12:00Z on 2009-08-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2197 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Brookhaven, NY at 12:00Z on 2009-08-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 138 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2197 J/kg
Mixed-layer CIN
-30 J/kg
Mixed-layer LCL
740 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
138 m²/s²
0-3 km storm-relative helicity
158 m²/s²
Significant tornado parameter
1.0
Supercell composite
7.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS51 KBOX 212036
SVRBOX
CTC003-MAC013-212130-
/O.NEW.KBOX.SV.W.0105.090821T2036Z-090821T2130Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TAUNTON MA
436 PM EDT FRI AUG 21 2009

THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN HARTFORD COUNTY IN NORTHERN CONNECTICUT...
  THIS INCLUDES THE CITY OF WINDSOR LOCKS...
  SOUTH CENTRAL HAMPDEN COUNTY IN WESTERN MASSACHUSETTS...

* UNTIL 530 PM EDT

* AT 433 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  BURLINGTON...OR 8 MILES SOUTHEAST OF TORRINGTON...AND WAS MOVING
  NORTHEAST AT 35 MPH.

* SOME LOCATIONS IN THE WARNING INCLUDE...CANTON...AVON...
  BLOOMFIELD...SIMSBURY...GRANBY...SOUTH WINDSOR...WINDSOR...EAST
  GRANBY...EAST WINDSOR...GRANVILLE...SOUTHWICK...SUFFIELD...
  WESTFIELD...AGAWAM AND WEST SPRINGFIELD.

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS AND LARGE HAIL...IN
ADDITION TO DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR SAFETY GO
INDOORS NOW AND STAY AWAY FROM WINDOWS. MINOR POOR DRAINAGE FLOODING
IS ALSO EXPECTED. DRIVERS SHOULD AVOID FLOODED ROADWAYS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM EDT FRIDAY EVENING FOR
NORTHERN CONNECTICUT AND MASSACHUSETTS AND SOUTHERN NEW HAMPSHIRE.

&&

LAT...LON 4201 7302 4220 7263 4183 7254 4169 7300
      4180 7302 4181 7295 4183 7294 4185 7297
      4186 7297 4189 7296 4190 7292 4197 7289
      4196 7303
TIME...MOT...LOC 2036Z 227DEG 29KT 4180 7297

$$

FRANK
1 follow-up statement
000 
WWUS51 KBOX 212058
SVSBOX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAUNTON MA
458 PM EDT FRI AUG 21 2009

CTC003-MAC013-212130-
/O.CON.KBOX.SV.W.0105.000000T0000Z-090821T2130Z/
HARTFORD CT-HAMPDEN MA-
458 PM EDT FRI AUG 21 2009

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM EDT
FOR SOUTH CENTRAL HAMPDEN AND NORTHERN HARTFORD COUNTIES...

AT 456 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR SIMSBURY...OR 8 MILES
WEST OF WINDSOR LOCKS...MOVING NORTHEAST AT 35 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
GRANBY...WINDSOR...EAST GRANBY...EAST WINDSOR...GRANVILLE...
SOUTHWICK...SUFFIELD...WESTFIELD...AGAWAM AND WEST SPRINGFIELD

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO DAMAGING WINDS...CONTINUOUS CLOUD TO GROUND 
LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY 
LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU 
CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM EDT FRIDAY EVENING FOR
NORTHERN CONNECTICUT AND MASSACHUSETTS AND SOUTHERN NEW HAMPSHIRE.

&&

LAT...LON 4201 7302 4220 7263 4186 7255 4174 7298
      4180 7302 4181 7295 4183 7294 4185 7297
      4186 7297 4189 7296 4190 7292 4197 7289
      4196 7303
TIME...MOT...LOC 2058Z 227DEG 29KT 4192 7280

$$

FRANK

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Boston/Norton, MA wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 21, 4:31 PM EDT, 5 minutes earlier.

Area forecast discussion, Aug 21, 4:31 PM EDT, 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TAUNTON MA
431 PM EDT FRI AUG 21 2009

.SYNOPSIS...
VERY WARM AND HUMID WEATHER WILL CONTINUE THROUGH SUNDAY WITH HURRICANE
BILL PASSING WELL EAST OF NANTUCKET EARLY SUNDAY. FLOODING GUSTY
THUNDERSTORMS ARE EXPECTED OVER PARTS OF THE INTERIOR...MAINLY EACH
AFTERNOON AND EVENING. HIGH SURF AND DANGEROUS RIP CURRENTS WILL BE
THE PRIMARY EFFECTS OF HURRICANE BILL ALONG THE COAST THIS WEEKEND
ALONG WITH POSSIBLE HEAVY RAIN SQUALLS SATURDAY NIGHT. NEXT WEEK IS
PROJECTED TO BE SOMEWHAT MORE COMFORTABLE...AND OVERALL MAINLY RAINFREE
FOR SOUTHERN NEW ENGLAND.

&&

.NEAR TERM /UNTIL 6 AM SATURDAY MORNING/...
PREVIOUS FORECAST LARGELY ON TRACK...AND MINIMAL CHANGES MADE TO
TEMPERATURES AND PRECIPITATION TIMING. WILL NEED TO KEEP AN EYE ON
TEMPERATURE TRENDS OVER THE NEXT FEW HOURS.

RISK OF SEVERE THUNDERSTORMS CONTINUES FOR A PORTION OF SOUTHERN NEW
ENGLAND. SEVERE THUNDERSTORM WATCH ALREADY ISSUED BY SPC.

OTHER HAZARD WITH STORMS WILL BE POTENTIAL FOR FLASH FLOODING WITH
VERY HEAVY DOWNPOURS GIVEN ANOMALOUS PRECIPITABLE WATER AIR MASS.
GIVEN THESE PARAMETERS...WE INCLUDED A MENTION OF GUSTY WINDS AND
HEAVY RAIN WITH TSTMS. THE GREATEST RISK IS LIKELY ACROSS THE CT
RIVER VALLEY.

SURF...
THE FIRST SET OF SWELLS /KNOWN AS THE SWELL FRONT/ FROM HURRICANE
BILL ARRIVED EARLY THIS MORNING AT THE BUOYS JUST SOUTH OF SOUTHERN
NEW ENGLAND. THESE SOUTHEAST SWELLS OF 2 TO 4 FEET WITH A PERIOD OF
AROUND 15 SECONDS WILL ARRIVE AT AREA BEACHES THIS AFTERNOON. THIS
WILL RESULT IN A BUILDING SURF ALONG WITH RIP CURRENTS BECOMING
STRONGER AND MORE WIDESPREAD BY LATE IN THE DAY...ESPECIALLY AT
OCEAN BEACHES WITH SOUTH AND EAST EXPOSURE ALONG THE SOUTH COAST.
THIS MAY RESULT IN SWIMMING RESTRICTIONS AT SOME BEACHES.

&&

.SHORT TERM /6 AM SATURDAY MORNING THROUGH SATURDAY NIGHT/...
TONIGHT...
MID LEVEL SPEED MAX PROGGED TO LIFT INTO NORTHERN NEW ENGLAND.
THEREFORE RISK OF STRONG TO SEVERE TSTMS WILL DIMINISH AS THE EVENING
PROGRESSES. HOWEVER WITH THETA-E RIDGE AND PWAT AXIS REMAINING OVER
WESTERN NEW ENGLAND...HEAVY SHOWERS AND EMBEDDED TSTMS ARE POSSIBLE
ACROSS WESTERN PORTIONS OF CT/MA INTO SOUTHWEST NH. ELSEWHERE A
CHANCE OF SHOWERS BUT MOST NUMEROUS WESTERN PORTIONS.

PATCHY FOG WILL RETURN GIVEN HIGH DEW PT AIRMASS.

SATURDAY...
MORE OF THE SAME WITH THETA-E RIDGE AND PWAT AXIS REMAINING OVER
WESTERN NEW ENGLAND. THEREFORE RISK OF HEAVY SHOWERS AND TSTMS
GREATEST ACROSS WESTERN PORTIONS OF CT/MA AND SOUTHWEST NH. ELSEWHERE
SHOWER AND TSTM ACTIVITY SHOULD BE MORE SCATTERED TO PERHAPS JUST
ISOLATED ACROSS RI AND EASTERN MA. WARM AND MUGGY CONDITIONS
CONTINUE.

SURF...
SWELLS FROM BILL WILL INCREASE TO ABOUT 10 FT JUST OFFSHORE YIELDING
DANGEROUS SURF AND RIP CURRENTS AT AREA BEACHES SATURDAY AND SUNDAY.
EXPECT SWIMMING RESTRICTIONS OR BEACH CLOSURES THIS WEEKEND...
ESPECIALLY FROM CAPE COD TO THE RHODE ISLAND COAST. IF A TROPICAL
STORM WATCH IS NOT ISSUED FOR A PORTION OF THE COASTLINE LATER
TODAY...THEN A HIGH SURF ADVISORY WILL LIKELY BE ISSUED.

&&

.LONG TERM /SUNDAY THROUGH FRIDAY/...
SUNDAY...ANY EARLY MORNING SQUALLS ALONG THE THE COAST DEPART
RAPIDLY ALONG WITH HURRICANE BILLS ENVELOPE OF WIND. THE
AFTERNOON/EVENING MAY SEE POSSIBLE STRONG THUNDERSTORMS AND QUITE A
WARM DAY IN LINGERING TROPICAL MODIFIED ATMOSPHERE. METNAM TEMPS.
50/50 BLEND OF NAM/GFS WINDS/DEWPOINTS. LOW PRES TRIES TO FORM IN SNE.

MONDAY...ANY LOW PRES MAY STILL SERVE AS A LOW PROB CHC OF SHOWERS OTRW
A BIT DRYER AIRMASS SHOULD DEVELOP. 50 50 BLEND OF THE GFS/NAM
WINDS/DEWPOINTS AND MAVMOS TEMPS.

TUESDAY-WED...BASICALLY WLY FLOW AS LOW PRES MOVES ACROSS SE CANADA.
GENERAL CONTINUITY WITH THE 4AM FCST PACKAGE. BLENDED 12Z/21 GFS MOS
WITH THE 4AM KBOX FCST. CFP WED NIGHT MAY SPAWN SHOWERS AND TSTMS
AHEAD OF IT LATE IN THE DAY WED.

THU-FRI...DRY COOLER HIGH PRES SHOULD SETTLE SEWD FROM THE GREAT
LAKES TO SNE.

&&

.AVIATION /21Z FRIDAY THROUGH WEDNESDAY/...
KBOS TAF COLLABORATED WITH CWSU ZBW.

1930Z...LINE OF TSTMS SLOWLY ADVANCING INTO WESTERN NEW ENGLAND...
BUT STILL ENOUGH OF A N/NE MOTION TO KEEP US CONFIDENT THAT MOST OF
THIS ACTIVITY WILL BE LIMITED TO KBAF KBDL AND PERHAPS KORH KMHT
PRIOR TO SUNSET. MAIN THREATS ARE WIND GUSTS TO 45KT AND VERY HEAVY
RAINFALL. AMENDED KBAF KBDL TO REFLECT THIS TREND.

IT IS ALSO POSSIBLE AN ISOLD TSTM FORMS NEAR KPVD/KBOS PRIOR TO
SUNSET...BUT THAT DOES NOT APPEAR LIKELY.

WW 726 REMAINS IN EFFECT UNTIL 23Z AND INCLUDES KBDL KBAF KORH KMHT.

MVFR CIGS EXPECTED TO DEVELOP THIS EVENING WITH PERIOD OF IFR CIGS
OVERNIGHT. HIGH CONFIDENCE ON IFR/LIFR REDEVELOPING KFMH KHYA KACK
BY THIS EVENING. CONDITIONS SLOWLY IMPROVE TO MVFR SAT MORNING AND
LIKELY PERSISTS THROUGH SAT AFTERNOON. SCATTERED SHOWERS/TSTMS
POSSIBLE SAT AFTERNOON MAINLY ACROSS INTERIOR.

SATURDAY NIGHT...STRONG N-NE WINDS ACROSS CAPE COD AND NANTUCKET AS
HURRICANE BILL PASSES WELL E OF KACK. AREAS OF MVFR CIGS/VSBYS IN SCT
SHOWERS/TSTMS.

OUTLOOK /SUNDAY THROUGH WEDNESDAY/...

SUNDAY...BECOMING MVFR OR VFR CIGS BY NOON WITH ANY EARLY WIND AND
IFR SQUALLS ALONG COASTAL MASSACHUSETTS QUICKLY ENDING. SCT OR BROKEN
AFTN SHOWERS AND TSTMS WITH LOCAL IFR CONDS.

SUN NIGHT...VFR WITH AREAS OF MVFR CONDS IN FOG OR LEFTOVER DYING
SHOWERS.

MONDAY THROUGH WEDNESDAY...GENERALLY VFR.

&&

.MARINE...
TODAY...
SW WINDS WILL INCREASE AHEAD OF AN APPROACHING COLD FRONT FROM THE
WEST. SPEEDS OF 15-20 KT ARE EXPECTED. A FEW GUSTS TO 25 KT ARE
POSSIBLE NEAR SHORE IF ENOUGH SUNSHINE DEVELOPS. PATCHY DENSE FOG
WILL BE AN ISSUE THIS MORNING BUT IMPROVING THIS AFTERNOON. ISOLATED
TSTM POSSIBLE.

FOR THE OCEAN WATERS...SE SWELLS OF 2-4 FT WITH A PERIOD OF 15
SECONDS FROM HURRICANE BILL ALREADY ARRIVING AT BUOYS JUST SOUTH OF
SOUTHERN NEW ENGLAND EARLY THIS MORNING. THESE WILL CONTINUE TO BUILD
DURING THE DAY.

WE HELD OFF ISSUING SMALL CRAFT ADVISORIES OR GALE WARNINGS AT THIS
TIME...EVEN THOUGH SOME CONDITIONS ARE BEING MET NOW. WITH THE
POSSIBILITY OF A TROPICAL STORM WATCH LATER TODAY...DID NOT WANT TO
CONFUSE THE ISSUE BY SWITCHING HEADLINES A FEW HOURS LATER. ONCE A
DETERMINATION IS MADE REGARDING HURRICANE BILL...HEADLINES WILL BE
ISSUED.

TONIGHT...
SW WINDS BEGIN TO EASE. FOR THE OCEAN WATERS SE SWELLS FROM BILL
CONTINUE TO BUILD. PATCHY DENSE FOG WILL REDEVELOP. ISOLATED TSTM
POSSIBLE.

SATURDAY...
PATCHY DENSE FOG DURING THE MORNING SHOULD ERODE DURING THE
AFTERNOON. SOUTHEAST SWELLS FROM BILL BUILD TO ABOUT 10 FT BY DAYS
END.

SATURDAY NIGHT...SE SWELLS CONTINUE TO QUICKLY BUILD AS BILL WORKS
ACROSS THE WESTERN ATLC. SEAS COULD REACH UP TO 20 FEET OR HIGHER S
AND E OF NANTUCKET SUNDAY MORNING. TPC FORECAST SUGGESTS E-NE WINDS
MAY APPROACH TROPICAL STORM FORCE FOR A TIME EARLY SUNDAY. HURRICANE
BILL IS EXPECTED TO PASS ABOUT 200 MILES EAST OF NANTUCKET SUNDAY
MORNING. PLEASE SEE THE LATEST ADVISORIES FROM THE TROPICAL
PREDICTION CENTER.

OUTLOOK /SUNDAY THROUGH TUESDAY/...

SUNDAY...LEFTOVER HAZARDS ...PROBABLY CONVERTING TO HAZ SEAS IN THE
OPEN WATERS SOMETIME SUNDAY AND LINGERING INTO MONDAY OR MONDAY AS SE
SWELLS ARE SLOW TO DECAY.

TUESDAY...NO HEADLINES ANTICIPATED AT THIS TIME SINCE BILLS LEFTOVER
SWELLS ARE PROBABLY BELOW 5 FEET.

&&

.HYDROLOGY...
RECENT DRIER THAN NORMAL CONDITIONS HAVE GIVEN THE SOIL A CHANCE TO
DRY OUT...AND ALLOWED STREAMS AND RIVERS TO GRADUALLY RECEDE OVER
THE PAST COUPLE OF WEEKS.  PRECIPITATION HAS GENERALLY BEEN 1.5 TO 2
INCHES BELOW NORMAL THIS MONTH. THIS PROVIDES SOME GIVE WITH RESPECT
TO FLOOD POTENTIAL. SMALL STREAM FLASH FLOOD GUIDANCE ABOUT 3 INCHES
IN 1 HOUR AND 4.5 INCHES IN 3 HOURS...BUT LESS FOR URBAN AND POOR
DRAINAGE FLOODING.

SCATTERED SHOWERS AND THUNDERSTORMS ON TODAY WILL BRING SOME LOCALLY
HEAVY DOWNPOURS...WITH THE POTENTIAL FOR MINOR URBAN AND POOR
DRAINAGE FLOODING. BEST CHANCE FOR HEAVY RAINS WILL BE IN OUR AREA
WOULD BE THE EAST SLOPES OF THE BERKSHIRES AND VICINITY...CLOSER TO
APPROACHING FRONT. THIS INCLUDES THE GREATER HARTFORD AND SPRINGFIELD
AREA. MODELS ARE POINTING TO SETUP OF A BAND OF HEAVY RAIN THIS
AFTERNOON...TONIGHT AND INTO SAT TIME-FRAME WITH A FRONTAL BOUNDARY
STALLING OUT...POSSIBLY NEAR EASTERN NY/WESTERN MA....ACCOMPANIED BY
AN ANOMALOUS MOIST AIRMASS. NOT ALL INGREDIENTS FOR A CLASSIC
PREDECESSOR RAINFALL EVENT /PRE/ SEEM TO FALL INTO PLACE BUT
NEVERTHELESS COULD SEE AN ELONGATED BAND OF HEAVY RAINS SETTING UP
NEAR OUR AREA...POSSIBLY EXTENDING INTO WESTERN MA/CENTRAL CT/SW NH.
THIS COULD BRING THE THREAT FOR FLASH FLOODING IN THAT AREA. TO THE
EAST...ISOLATED THUNDERSTORMS COULD STILL BRING LOCALIZED HEAVY
RAINS.

SAT NIGHT/SUN MORNING HEAVY RAIN AGAIN POSSIBLE IN SCATTERED
SHOWERS/THUNDERSTORMS ASSOCIATED WITH BILL...MORE WIDESPREAD RAINS
POTENTIALLY OVER CAPE COD AND THE ISLANDS WHERE SANDY SOILS PREVAIL.
EXACT QPF DIFFICULT TO TELL AT THIS TIME BUT APPEARS THAT BILL WOULD
MOVE SWIFTLY. PLEASE SEE LATEST FORECASTS FOR HURRICANE BILL IN
LATEST ADVISORIES FROM THE TROPICAL PREDICTION CENTER.

&&

.CLIMATE...
HEAT WAVE CONTINUES NORTHERN CONNECTICUT...

HEAT WAVE IS OFFICIAL 7 DAYS AT HFD AND BDL THRU THE 21ST. NO 90 HERE
AT KBOX YET.

HARTFORD/WINDSOR LOCKS.../CORRECTED/ 7 DAY HEAT WAVE FROM 8/15-21
(MAX TEMPS 90/91/94/93/91/91/AND 91 SO FAR TODAY 8/21). TOTAL OF 11 DAYS
OF 90+ DEGREE TEMPS SO FAR IN 2009. (2 DAYS IN APRIL...9 DAYS IN AUGUST)

RECORD TODAY AT BDL IS 93.

FOR THE RECORD...CLIMATE HIGHS TODAY SO FAR.
BOS 90 AT 349PM
BDL 91 AT 304PM
ORH 87 AT 359PM
PVD 89 AT 221PM

&&

.BOX WATCHES/WARNINGS/ADVISORIES...
CT...NONE.
MA...HIGH SURF ADVISORY FROM 4 AM SATURDAY TO 6 PM EDT SUNDAY FOR
     MAZ020>024.
NH...NONE.
RI...HIGH SURF ADVISORY FROM 4 AM SATURDAY TO 6 PM EDT SUNDAY FOR
     RIZ006>008.
MARINE...SMALL CRAFT ADVISORY FROM 11 AM SATURDAY TO 6 AM EDT SUNDAY
     FOR ANZ232-234.
     SMALL CRAFT ADVISORY UNTIL 6 AM EDT SUNDAY FOR ANZ233-235-237-
     250-254>256.
     SMALL CRAFT ADVISORY FROM 6 PM SATURDAY TO 6 AM EDT SUNDAY FOR
     ANZ236-251.

&&

SYNOPSIS...DRAG/BELK
NEAR TERM...BELK
SHORT TERM...BELK
LONG TERM...DRAG
AVIATION...DRAG/BELK/JWD
MARINE...DRAG/BELK
HYDROLOGY...
CLIMATE...DRAG 431P
Hazardous weather outlook, Aug 21, 4:24 PM EDT, 12 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TAUNTON MA
424 PM EDT FRI AUG 21 2009

MAZ006-013-017-018-RIZ001>005-222030-
WESTERN ESSEX MA-WESTERN NORFOLK MA-NORTHERN BRISTOL MA-
WESTERN PLYMOUTH MA-NORTHWEST PROVIDENCE RI-SOUTHEAST PROVIDENCE RI-
WESTERN KENT RI-EASTERN KENT RI-BRISTOL RI-
424 PM EDT FRI AUG 21 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN
MASSACHUSETTS...NORTHEASTERN MASSACHUSETTS...SOUTHEASTERN
MASSACHUSETTS AND NORTHERN RHODE ISLAND.

.DAY ONE...TONIGHT.

SCATTERED STRONG TO POSSIBLY SEVERE THUNDERSTORMS ARE EXPECTED
THROUGH THIS EVENING. THE MAIN THREAT WILL BE DAMAGING WINDS AND
TORRENTIAL DOWNPOURS WHICH COULD CAUSE LOCALIZED POOR DRAINAGE
FLOODING. AN ISOLATED TORNADO CANNOT BE RULED OUT.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

SCATTERED THUNDERSTORMS MAY PRODUCE BRIEF TORRENTIAL DOWNPOURS...
MAINLY DURING THE AFTERNOON AND EVENING HOURS SATURDAY INTO EARLY
SUNDAY. THIS MAY CAUSE LOCALIZED POOR DRAINAGE FLOODING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

CTZ003-004-MAZ004-005-012-014-026-NHZ012-015-222030-
TOLLAND CT-WINDHAM CT-NORTHERN WORCESTER MA-CENTRAL MIDDLESEX MA-
SOUTHERN WORCESTER MA-SOUTHEAST MIDDLESEX MA-NORTHERN MIDDLESEX MA-
EASTERN HILLSBOROUGH NH-WESTERN AND CENTRAL HILLSBOROUGH NH-
424 PM EDT FRI AUG 21 2009

...TORNADO WATCH 729 IN EFFECT UNTIL 9 PM EDT THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN
CONNECTICUT...CENTRAL MASSACHUSETTS...EASTERN MASSACHUSETTS AND
SOUTHERN NEW HAMPSHIRE.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   TORNADO WATCH.

IN ADDITION...THUNDERSTORMS WILL PRODUCE TORRENTIAL DOWNPOURS WHICH
COULD CAUSE LOCALIZED POOR DRAINAGE FLOODING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

SCATTERED THUNDERSTORMS MAY PRODUCE BRIEF TORRENTIAL DOWNPOURS...
MAINLY DURING THE AFTERNOON AND EVENING HOURS SATURDAY INTO EARLY
SUNDAY. THIS MAY CAUSE LOCALIZED POOR DRAINAGE FLOODING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS REQUESTED UNTIL 9 PM.

MAZ020>024-RIZ006>008-222030-
SOUTHERN BRISTOL MA-SOUTHERN PLYMOUTH MA-BARNSTABLE MA-DUKES MA-
NANTUCKET MA-WASHINGTON RI-NEWPORT RI-BLOCK ISLAND RI-
424 PM EDT FRI AUG 21 2009

...HIGH SURF ADVISORY IN EFFECT FROM 4 AM SATURDAY TO 6 PM EDT
SUNDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEASTERN MASSACHUSETTS
AND SOUTHERN RHODE ISLAND.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   HIGH SURF ADVISORY.

THERE IS A MODERATE RISK OF RIP CURRENTS ALONG THE EAST AND SOUTH
FACING BEACHES FROM NANTUCKET AND MARTHAS VINEYARD TO NEWPORT AND
WESTERLY TODAY.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   HIGH SURF ADVISORY.

SCATTERED THUNDERSTORMS MAY PRODUCE BRIEF TORRENTIAL DOWNPOURS...
MAINLY DURING THE AFTERNOON AND EVENING HOURS SATURDAY THROUGH EARLY
SUNDAY. THIS MAY CAUSE LOCALIZED POOR DRAINAGE FLOODING.

DISTANT HURRICANE BILL WILL BRING INCREASING SOUTH TO SOUTHEAST
SWELLS TO THE COASTAL WATERS. SEAS MAY REACH 10 TO 15 FEET...
ESPECIALLY SATURDAY NIGHT AND SUNDAY. THIS WILL LEAD TO DANGEROUS
SURF AND RIP CURRENTS THIS WEEKEND...ESPECIALLY ALONG EAST AND SOUTH
FACING BEACHES.

CONSIDERABLE BEACH EROSION WILL ALSO OCCUR THROUGH THE WEEKEND TIDE
CYCLES...ESPECIALLY ON THE SOUTH FACING COASTLINE. MINOR SPLASH OVER
COULD ALSO OCCUR AROUND THE TIMES OF HIGH TIDE SATURDAY AND SUNDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

MAZ007-015-016-019-222030-
EASTERN ESSEX MA-SUFFOLK MA-EASTERN NORFOLK MA-EASTERN PLYMOUTH MA-
424 PM EDT FRI AUG 21 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN
MASSACHUSETTS...NORTHEASTERN MASSACHUSETTS AND SOUTHEASTERN
MASSACHUSETTS.

.DAY ONE...TONIGHT.

THERE IS A MODERATE RISK OF RIP CURRENTS ALONG THE EAST AND SOUTH
FACING BEACHES FROM NANTUCKET AND MARTHAS VINEYARD TO NEWPORT AND
WESTERLY TODAY.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

SCATTERED THUNDERSTORMS MAY PRODUCE BRIEF TORRENTIAL DOWNPOURS...
MAINLY DURING THE AFTERNOON AND EVENING HOURS SATURDAY THROUGH EARLY
SUNDAY. THIS MAY CAUSE LOCALIZED POOR DRAINAGE FLOODING.

DISTANT HURRICANE BILL WILL BRING INCREASING SOUTH TO SOUTHEAST
SWELLS TO THE COASTAL WATERS. SEAS MAY REACH 10 TO 15 FEET...
ESPECIALLY SATURDAY NIGHT AND SUNDAY. THIS WILL LEAD TO DANGEROUS
SURF AND RIP CURRENTS THIS WEEKEND...ESPECIALLY ALONG EAST AND SOUTH
FACING BEACHES.

CONSIDERABLE BEACH EROSION WILL ALSO OCCUR THROUGH THE WEEKEND TIDE
CYCLES...ESPECIALLY ON THE SOUTH FACING COASTLINE. MINOR SPLASH OVER
COULD ALSO OCCUR AROUND THE TIMES OF HIGH TIDE SATURDAY AND SUNDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

CTZ002-MAZ002-003-008>011-NHZ011-222030-
HARTFORD CT-WESTERN FRANKLIN MA-EASTERN FRANKLIN MA-
WESTERN HAMPSHIRE MA-WESTERN HAMPDEN MA-EASTERN HAMPSHIRE MA-
EASTERN HAMPDEN MA-CHESHIRE NH-
424 PM EDT FRI AUG 21 2009

...TORNADO WATCH 729 IN EFFECT UNTIL 9 PM EDT THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN
CONNECTICUT...WESTERN MASSACHUSETTS AND SOUTHERN NEW HAMPSHIRE.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   TORNADO WATCH.

THUNDERSTORMS WILL ALSO PRODUCE TORRENTIAL DOWNPOURS WHICH COULD
CAUSE LOCALIZED POOR DRAINAGE FLOODING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

SCATTERED THUNDERSTORMS MAY PRODUCE BRIEF TORRENTIAL DOWNPOURS...
MAINLY DURING THE AFTERNOON AND EVENING HOURS SATURDAY INTO EARLY
SUNDAY. THIS MAY CAUSE LOCALIZED POOR DRAINAGE FLOODING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS REQUESTED UNTIL 9 PM.

ANZ230>237-250-251-254>256-222030-
BOSTON HARBOR-CAPE COD BAY-NANTUCKET SOUND-VINEYARD SOUND-
BUZZARDS BAY-RHODE ISLAND SOUND-NARRAGANSETT BAY-BLOCK ISLAND SOUND-
COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK NATIONAL
MARINE SANCTUARY-MASSACHUSETTS BAY AND IPSWICH BAY-
COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA
OUT 20 NM-
COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD AND
NANTUCKET-
COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT TO
20 NM SOUTH OF BLOCK ISLAND-
424 PM EDT FRI AUG 21 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR MASSACHUSETTS COASTAL WATERS
AND RHODE ISLAND COASTAL WATERS.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

SCATTERED THUNDERSTORMS MAY PRODUCE BRIEF TORRENTIAL DOWNPOURS...
MAINLY DURING THE AFTERNOON AND EVENING HOURS SATURDAY THROUGH EARLY
SUNDAY.

DISTANT HURRICANE BILL WILL BRING INCREASING SOUTH TO SOUTHEAST
SWELLS TO THE COASTAL WATERS. SEAS MAY REACH 10 TO 15 FEET...
POSSIBLY HIGHER...ESPECIALLY SATURDAY NIGHT AND SUNDAY ACROSS THE
WATERS NEAR CAPE COD AND NANTUCKET.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Aug 21, 2:04 PM EDT, 2 hours 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAUNTON MA
204 PM EDT FRI AUG 21 2009

NHZ011-211830-
CHESHIRE NH-
204 PM EDT FRI AUG 21 2009

AT 203 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
HEAVY SHOWER OR A POSSIBLY DEVELOPING THUNDERSTORM WITH THE
POTENTIAL TO PRODUCE WIND GUSTS TO 40 MPH 3 MILES SOUTHWEST OF
SURRY...OR ABOUT 7 MILES NORTHWEST OF KEENE...MOVING NORTHEAST AT 30
MPH.

* SOME LOCATIONS AFFECTED INCLUDE...SURRY...GILSUM...ALSTEAD AND
  MARLOW.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM EDT FRIDAY
EVENING FOR NORTHERN CONNECTICUT AND MASSACHUSETTS AND SOUTHERN NEW
HAMPSHIRE.

FRANK
Special weather statement, Aug 21, 2:35 PM EDT, 2 hours 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAUNTON MA
235 PM EDT FRI AUG 21 2009

MAZ003-211900-
EASTERN FRANKLIN MA-
235 PM EDT FRI AUG 21 2009

AT 234 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
DEVELOPING THUNDERSTORM WITH THE POTENTIAL TO PRODUCE WIND GUSTS TO
40 MPH 3 MILES SOUTHWEST OF WENDELL...OR ABOUT 8 MILES SOUTHEAST OF
GREENFIELD...MOVING NORTHEAST AT 30 MPH.

* SOME LOCATIONS AFFECTED INCLUDE...WENDELL...ERVING AND NORTHFIELD.

FOR YOUR SAFETY...GET INSIDE WHEN THIS STORM APPROACHES. HEAVY RAIN
MAY CAUSE MINOR STREET FLOODING AS WELL AS PONDING OF WATER IN POOR
DRAINAGE AREAS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM EDT FRIDAY
EVENING FOR NORTHERN CONNECTICUT AND MASSACHUSETTS AND SOUTHERN NEW
HAMPSHIRE.

FRANK
Special weather statement, Aug 21, 3:17 PM EDT, 1 hour 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAUNTON MA
317 PM EDT FRI AUG 21 2009

MAZ002-003-008-NHZ011-211945-
CHESHIRE NH-EASTERN FRANKLIN MA-WESTERN FRANKLIN MA-WESTERN HAMPSHIRE
MA-
317 PM EDT FRI AUG 21 2009

AT 314 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SCATTERED HEAVY SHOWERS AND A FEW EMBEDDED THUNDERSTORM WITH THE POTENTIAL
TO PRODUCE WIND GUSTS TO 40 MPH OVER HAWLEY...OR ABOUT 15 MILES
SOUTHEAST OF NORTH ADAMS...MOVING NORTHEAST AT 30 MPH.

* SOME LOCATIONS AFFECTED INCLUDE...ASHFIELD...CHARLEMONT...
  BUCKLAND...MONROE...ROWE...HEATH...SHELBURNE...COLRAIN...
  WESTMORELAND...WALPOLE...SURRY...MARLOW...HINSDALE...GILSUM...
  CHESTERFIELD...ALSTEAD AND LEYDEN.

FOR YOUR SAFETY...GET INSIDE WHEN THESE STORMS APPROACH. HEAVY RAIN
MAY CAUSE MINOR STREET FLOODING AS WELL AS PONDING OF WATER IN POOR
DRAINAGE AREAS.

HEAVY RAIN MAY CAUSE MINOR STREET FLOODING AND PONDING OF WATER IN
LOW LYING AREAS SUCH AS UNDERPASSES. DO NOT DRIVE THROUGH FLOODED
AREAS.

FRANK
Special weather statement, Aug 21, 3:35 PM EDT, 1 hour 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAUNTON MA
335 PM EDT FRI AUG 21 2009

MAZ002-003-008>010-NHZ011-212030-
CHESHIRE NH-EASTERN FRANKLIN MA-EASTERN HAMPSHIRE MA-WESTERN FRANKLIN
MA-WESTERN HAMPDEN MA-WESTERN HAMPSHIRE MA-
335 PM EDT FRI AUG 21 2009

AT 332 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF DEVELOPING STRONG THUNDERSTORM WITH THE POTENTIAL TO PRODUCE
WIND GUSTS TO 40 MPH 2 MILES NORTHEAST OF PLAINFIELD...OR ABOUT 15
MILES WEST OF GREENFIELD...MOVING NORTHEAST AT 30 MPH.

* SOME LOCATIONS AFFECTED INCLUDE...ASHFIELD...CHARLEMONT...CONWAY...
  BUCKLAND...HEATH...SHELBURNE...DEERFIELD...GREENFIELD...COLRAIN...
  LEYDEN...BERNARDSTON...GILL...NORTHFIELD...HINSDALE...
  WESTMORELAND...WALPOLE...SURRY...SULLIVAN...MARLOW...KEENE...
  GILSUM...CHESTERFIELD AND ALSTEAD.

FOR YOUR SAFETY...GET INSIDE WHEN THESE STORMS APPROACH. HEAVY RAIN
MAY CAUSE MINOR STREET FLOODING AS WELL AS PONDING OF WATER IN POOR
DRAINAGE AREAS.

HEAVY RAIN MAY CAUSE MINOR STREET FLOODING AND PONDING OF WATER IN
LOW LYING AREAS SUCH AS UNDERPASSES. DO NOT DRIVE THROUGH FLOODED
AREAS.

FRANK
Special weather statement, Aug 21, 3:53 PM EDT, 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAUNTON MA
353 PM EDT FRI AUG 21 2009

NHZ011-015-212045-
CHESHIRE NH-WESTERN AND CENTRAL HILLSBOROUGH NH-
353 PM EDT FRI AUG 21 2009

AT 351 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM WITH THE POTENTIAL TO PRODUCE WIND GUSTS TO 50
MPH OVER STODDARD...OR ABOUT 14 MILES NORTHEAST OF KEENE...MOVING
NORTHEAST AT 40 MPH.

* SOME LOCATIONS AFFECTED INCLUDE...WINDSOR AND HILLSBOROUGH.

FOR YOUR SAFETY...GET INSIDE WHEN THESE STORMS APPROACH. HEAVY RAIN
MAY CAUSE MINOR STREET FLOODING AS WELL AS PONDING OF WATER IN POOR
DRAINAGE AREAS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM EDT FRIDAY
EVENING FOR NORTHERN CONNECTICUT AND MASSACHUSETTS AND SOUTHERN NEW
HAMPSHIRE.

FRANK
Special weather statement, Aug 21, 4:20 PM EDT, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAUNTON MA
420 PM EDT FRI AUG 21 2009

CTZ002-MAZ009-011-212115-
EASTERN HAMPDEN MA-HARTFORD CT-WESTERN HAMPDEN MA-
420 PM EDT FRI AUG 21 2009

AT 419 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM WITH THE POTENTIAL TO PRODUCE WIND GUSTS TO 50
MPH 5 MILES SOUTH OF GRANVILLE...OR ABOUT 13 MILES NORTHWEST OF
WINDSOR LOCKS...MOVING NORTHEAST AT 35 MPH.

* SOME LOCATIONS AFFECTED INCLUDE...GRANVILLE...SOUTHWICK...
  WESTFIELD...AGAWAM...WEST SPRINGFIELD...SPRINGFIELD AND WILBRAHAM.

FOR YOUR SAFETY...GET INSIDE WHEN THIS STORM APPROACHES. HEAVY RAIN
MAY CAUSE MINOR STREET FLOODING AS WELL AS PONDING OF WATER IN POOR
DRAINAGE AREAS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM EDT FRIDAY
EVENING FOR NORTHERN CONNECTICUT AND MASSACHUSETTS AND SOUTHERN NEW
HAMPSHIRE.

FRANK

The office that day

Everything else NWS Boston/Norton, MA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 21, 3:45 PM EDTSevere Thunderstorm WarningBOXFranklin, Hampshire60 min
Aug 21, 4:04 PM EDTSevere Thunderstorm WarningBOXHampden, Hampshire41 min
Aug 21, 4:23 PM EDTHigh Surf AdvisoryBOXBarnstable, Bristol, Dukes, Essex, Nantucket, Norfolk and 2 more72 hr
Aug 21, 4:34 PM EDTAreal Flood AdvisoryBOXFranklin, Hampden, Hampshire, Worcester116 min
Aug 21, 4:45 PM EDTSevere Thunderstorm WarningBOXFranklin, Hampshire60 min
Aug 21, 4:57 PM EDTAreal Flood AdvisoryBOXHampden2 hr
Aug 21, 5:16 PM EDTSevere Thunderstorm WarningBOXHampden, Hampshire59 min
Aug 21, 5:38 PM EDTSevere Thunderstorm WarningBOXFranklin, Hampden, Hampshire, Worcester67 min
Aug 21, 6:02 PM EDTAreal Flood AdvisoryBOXFranklin, Hampden, Hampshire, Middlesex, Worcester118 min
Aug 21, 6:05 PM EDTSevere Thunderstorm WarningBOXHampden, Worcester55 min
Aug 21, 6:45 PM EDTSevere Thunderstorm WarningBOXMiddlesex, Worcester28 min
Aug 21, 6:49 PM EDTSevere Thunderstorm WarningBOXMiddlesex41 min

Nearby

Severe Thunderstorm Warnings in Massachusetts, 2009Severe Thunderstorm Warnings in Connecticut, 2009Every severe thunderstorm warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.